# SDR 2008UALA03329

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 56,942 hours, 20,848 cycles
- Engine: Pwa PW2037
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: MR36193
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PER CREW LEFT ENG BLEED LIGHT CAME ON.  RTFL.  FAN AIR TEMP SENSOR FAILURE.  REPLACED FAN AIR TEMP SENSOR AND FAN AIR OVERTEMP SWITCH.  ACCOMPLISHED A HIGH POWER RUN, ALL SYSTEMS NORMAL.
